Jump to content

Search the Community

Showing results for tags 'tired'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello, I'm new to this forum and I'm working toward tapering off of 225 mg of venlafaxine. I am a 70 year old male, that has been very active and health conscious. My weakness has been depression. I previously had two periods of feeling depressed that involved obtaining an antidepressant from my general practice doctor. I would get to the point of feeling spacey and or lethargic, then do talk therapy to get back off of the drug. These where phase one antidepressants, and I would taper off slow over say 4 to 6 months without noticeable side effects. These events occurred between 2005 to 2008 per notes I still have. I retired from Highway Engineering March 1, 2014. Many emotional events piled upon me during the next five months. The stressors where; retiring and adjustment period, daughter coming home to live with us and get a divorce, a vicious son in law (being divorced), one or two other more minor stressors that I do not recall, and a huge spiritual crisis in which I felt I had not lived as graciously as God would have wanted me to. In July 2014 I became fixated on thinking about all these things. I sat in a stupor for days, lost 15 pounds, thought the devil was speaking and accusing me of my wrongs and tempted me to deny God and just die. My wife asked me If I had thought of suicide and I admitted that I had. She called 911 and got help. They took me to a hospital and put me on suicide watch till they could transfer me to a psych ward for treatment. I was confined for a week and given many medications. I also had a physical problem that they dealt with. I was released to an out-patient psychiatrist. The psychiatrist told me he would take me off all the previous medications except for increasing my dose of venlafaxine to 225 mg. I have been on venlafaxine for four (4) years. In May 2018 I stopped drinking all alcohol and also stopped experimenting with legalized cannabis. I quickly felt a bit more energy. I put this energy toward searching the internet for information about venlafaxine and antidepressants. I have learned much, but still want to keep learning. My Psychiatris agreed to allow me to get off Venlafaxine October 4, 2017, after telling him repeatedly about my desire to and why. He reduced my venlafaxine from 225 mg to 150 mg. The short of it is that I did not make it, and went back to the full dose. After learning more about how to decrease slowly, I am ready to try again. I have sought the help of my general practice doctor, who is supportive and has reduced me to 187.5 mg. Since I know that a 10% reduction is better, I cut open a 37.5 mg capsule, counted the beads, and took 40% of those beads, 15, and added them to the 187.5 mg, for a new total of 202.5 mg. I'm also taking daily notes of my physical and mental state, and dosage. I will see my general practice doctor monthly. I will be also talking to my Psychiatrist about my plans. I plan to start talk therapy also. Does anyone have any advise or comments?
  2. Hey there, This is my first post and I'm feeling rather desperate. I'm a 26 year old woman and have been on Lexapro for over 6 years now. Around that time, I also became chronically fatigued (could easily sleep 12+ hours, couldn't keep my eyes open on the bus, work etc...) and no doctor told me that antidepressants could be the main cause. During that time, I tried adding Wellbutrin to no avail, and also got various blood tests, sleep studies, changed times of day I took my meds, tried supplements, different diets etc... and nothing seemed to help. Only after doing some research on Reddit am I realizing that Lexapro causes this chronic fatigue for a lot of other people and after trying Wellbutrin one more time with no increased energy, I've decided to taper. It is nearly impossible to find a doctor where I live, and my current GP told me I could taper from my current 10mg dose in 2 weeks which seems insane from what I've read. I went on 5mg for 2 months and am currently taking 5mg every second day, and my fatigue is only getting worse and I'm at the point where I'm unable to function. Is there a better way I could be tapering? How long should I expect this fatigue to last? Thank you so much.
  3. Hi there 😀 I was on 150mg Zoloft for 8 months in 2017, then on 20mg Paxil for 6 months in 2018, then 60mg Buspirone for 6 months in 2018, and then back on 150mg Zoloft in 2019- all for PTSD. I came off of the Zoloft over the course of a month as recommended by my GP (way too fast I know now!) and had horrible withdrawals for a few months so my GP prescribed me Paxil for a month. I did not want to go back on Zoloft because it was making me so tired. I finished my month of Paxil in June 2020. I’ve had horrible hot flashes and chills since then. I’ve read the temperature dysregulation thread on here and am comforted in knowing this is a common withdrawal effect, especially since I was worried that I potentially had COVID. The thing that surprised me, however, is that I was extremely tired on Paxil and that 5 months after I discontinued it, I still am. With Zoloft, I wasn’t tired anymore a few days after going off it. With Zoloft, I was confused as to why I was so tired so I got bloodwork done and my hematocrit was low. I would get bloodwork done now except every time I do it makes my withdrawals much worse (has anyone else experienced this?). Has anyone had fatigue last this long post-SSRI discontinuation? If so, did it slowly go away? I am graduating as a veterinarian in June and do not see how I can practice feeling like this, which is very sad considering how hard I worked to get here. Thanks in advanced!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy